MAUDE Adverse Event Report: SYNTHES GMBH AO/ASIFA REAMING ATTACHMENT F/BPL; MOTOR, SURGICAL INSTRUMENT, AC-POWERED

SYNTHES GMBH AO/ASIFA REAMING ATTACHMENT F/BPL; MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Catalog Number 530.780
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.Device evaluation: the actual device was returned for evaluation.During repair, an evaluation was performed, and it was determined that the device fell apart ¿ unattached.It was further determined that the device failed pretest for general condition.Therefore, the reported condition was confirmed.The assignable root cause was determined to be due to component failure from normal wear.Udi: (b)(4).
 
Event or Problem Description
It was reported from (b)(6) that during an unspecified surgical procedure, it was discovered that the stainless-steel locking pin of the ao/asif reaming attachment device was lost.During service and evaluation, it was observed that the device had fallen apart¿ unattached.It was not reported if there were any delays in the surgical procedure or if a spare device was available for use.There was patient involvement reported.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was not reported.The exact date of the event was unknown.However, it was reported that the event occurred in 2020.The exact date of the event was unknown.However, it was reported that the event occurred in (b)(6) of 2020.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
AO/ASIFA REAMING ATTACHMENT F/BPL
Common Device Name
MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10971387
Report Number8030965-2020-09422
Device Sequence Number703473
Product Code GEY
UDI-Device Identifier07611819137219
UDI-Public07611819137219
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number530.780
Device Lot Number1697855
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/25/2020
Initial Report FDA Received Date12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1